Table of Contents
International Journal of Microwave Science and Technology
Volume 2012 (2012), Article ID 691214, 12 pages
http://dx.doi.org/10.1155/2012/691214
Research Article

A UWB Bidirectional Rectangular Ring Antenna Fed by CDM with a Rod and Ridges for Constant Beam Direction

1International College, King Mongkut’s Institute of Technology Ladkrabang, Bangkok 10520, Thailand
2Faculty of Engineering and Technology, Asian University, Chonburi 20260, Thailand
3Faculty of Engineering, King Mongkut’s Institute of Technology Ladkrabang, Bangkok 10520, Thailand
4School of Information and Telecommunication Engineering, Tokai University, Kanagawa 259-1292, Japan
5Malaysia-Japan International Institute of Technology (MJIIT), Universiti Technologi Malaysia, Kuala Lumpur 54100, Malaysia

Received 3 January 2012; Accepted 1 March 2012

Academic Editor: Beatriz Ortega

Copyright Β© 2012 S. Vongsack et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Vongsack, S. Lamultree, P. Osklang, et al., “A UWB Bidirectional Rectangular Ring Antenna Fed by CDM with a Rod and Ridges for Constant Beam Direction,” International Journal of Microwave Science and Technology, vol. 2012, Article ID 691214, 12 pages, 2012. doi:10.1155/2012/691214